# SDR GAIA04001OP

- Difficulty date: January 17, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND CORROSION ON THE RIGHT WING LEADING EDGE SUPPORT RIB AT WING STATION 240.  REPAIRED WING RIB IAW BOEING SRM CH 51-40-4.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
